Bleeding after5 th BCG treatment

3 years 1 month ago #56102 by Vh9246
Replied by Vh9246 on topic Bleeding after5 th BCG treatment
Thank you ! This is all new to us.

Please Log in or Create an account to join the conversation.

3 years 1 month ago #56099 by Alan
Replied by Alan on topic Bleeding after5 th BCG treatment
Pretty common. Most side effects also become cumulative to where if they become intolerable (only the patient can evaluate that) 1/2, 1/3, 1/4 even 1/10 dosages are used.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

3 years 1 month ago #56097 by sara.anne
Replied by sara.anne on topic Bleeding after5 th BCG treatment
It is perfectly normal. I’ve bled after most of them usually starting just a few hours after treatment .

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

3 years 1 month ago #56095 by Vh9246
Bleeding after5 th BCG treatment was created by Vh9246
I know this can be a side effect but until this treatment there wasn't any bleeding at all. Isthis normal?

Please Log in or Create an account to join the conversation.

Moderators: Cynthiaeddieksara.anne